1. Exponential convergence of non-linear monotone SPDEs. Discrete and Continuous Dynamical Systems 35(11), 5239-5253.
  2. Hypercontractivity for functional stochastic partial differential equations. Electronic Journal of Probability 20(0)
  3. Heat kernel for fractional diffusion operators with perturbations. Forum Mathematicum 27(2)
  4. Functional Inequalities for Stable-Like Dirichlet Forms. Journal of Theoretical Probability 28(2), 423-448.
  5. Hypercontractivity for functional stochastic differential equations. Stochastic Processes and their Applications 125(9), 3636-3656.

See more...